# SDR CA130121009

- Difficulty date: January 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 17,850 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82960010173
- Condition: Cracked
- Location: Hyd Sys
- Part time: 7,066 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) RUDDER DUAL PRESSURE REGULATOR, SYS NR 2, HYDRAULICS, PRESSURE TUBE ASSY RUPTURED PRIOR TO FLIGHT.  WHEN PREFORMING RUDDER ACTUATOR TEST, NR 1 RUD SHUTOFF PRESSED, SYSTEM DEACTIVATED, RUD FULL PRESSURE LIGHT DID NOT COME ON. NR 2 RUD SHUT OFF PRESSED, SYSTEM DEACTIVATED, 2 ENG HYD LIGHT ANNUNCIATED FALLOWED BY A COMPLETE LOSS OF NR 2 HYD SYSTEM FLUID AND SUBSEQUENT LOSS OF NR 2 RUDDER CONTROL.
